# SDR CA980430016

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010273
- Condition: Leaking
- Location: Hydraulic Sys
- Component: A44700009
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CREW CALLED IN HYDRAULIC SYSTEM.  A HYDRAULIC LEAK FOUND AT INBOARD ROLL SPOILER ACTUATOR AREA, LEFT HAND.   HYDRAULIC LINE FOR THE LIFT DUMP PRESSURE CRACKED AT THE BEND.
